MAUDE Adverse Event Report: Medivators Inc DEFENDO Air/Water/Suction and Biopsy Valve; DEFENDO Air Water Suction and Biopsy Valve

Medivators Inc DEFENDO Air/Water/Suction and Biopsy Valve; DEFENDO Air Water Suction and Biopsy Valve
Model Number 100305
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction

Brand Name
DEFENDO Air/Water/Suction and Biopsy Valve
Common Device Name
DEFENDO Air Water Suction and Biopsy Valve
Manufacturer (Section D)
Medivators Inc
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
Medivators Inc
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50154814
Report Number1651395-2026-00014
Device Sequence Number13412390
Product Code ODC
UDI-Device Identifier00724995246723
UDI-Public(01)00724995246723(17)290525(10)691100
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100305
Device Catalogue Number100305
Device Lot Number(10)691100,(10)687550
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/06/2026
Date Device Manufactured04/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown